# SDR GUUA95227052311A

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 30,140 hours, 35,030 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 1145240223310152
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELEVATOR TRIM VIBRATES TOWARDS A NOSE UP ATTITUDE AFTER BEING TRIMMED TO LEVEL FLIGHT ATTITUDE.  REPLACED LT ELEVATOR TRIM DRUM AND CABLE, AND RT ELEVATOR TRIM TAB ELECTRIC TRIM SERVO MOTOR AND ACTUATOR.
